Alert archive / Michigan / Freeze Warnings in 2006
Freeze Warning 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this freeze warning at Apr 28, 2006, 3:26 PM EDT for Clare County, Osceola County, Michigan. It took effect at Apr 29, 2006, 2:00 AM EDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2006, 3:26 PM EDT (19:26 UTC)
- In effect from
- Apr 29, 2006, 2:00 AM EDT
- Expired
- Apr 28, 2006, 10:16 PM EDT
- In force
- Issued by
- NWS Grand Rapids, MI
Counties Clare County, MI, Osceola County, MI
The radar
The NCL Michigan radar (KAPX), 106 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2380 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this freeze warning went out at Apr 28, 10:30 AM EDT, 4 hours 56 minutes earlier.
Area forecast discussion, Apr 28, 10:30 AM EDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1030 AM EDT FRI APR 28 2006 .UPDATE... NO SIGNIFICANT CHANGES ARE PLANNED. THE MAIN UPDATE WAS TO LOWER DEWPOINTS AND RH VALUES IN OUR GRIDS THIS AFTERNOON BASED ON CURRENT OBSERVATIONS AND A PERSISTENT WET BIAS IN THE GUIDANCE. FOR THE NEARSHORE FORECASTS...WE STILL EXPECT A SLIGHT INCREASE IN WINDS TODAY...BUT THIS SHOULD HAVE A NEGLIGIBLE IMPACT ON WAVES GIVEN THE OFFSHORE WIND DIRECTION. && .GRR WATCHES/WARNINGS/ADVISORIES...NONE && TJT
Hazardous weather outlook, Apr 28, 10:32 AM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1032 AM EDT FRI APR 28 2006 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-291000- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-MASON-LAKE-OSCEOLA- CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT- OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- 1032 AM EDT FRI APR 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 93
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:26 PM EDT | Frost Advisory | GRR | Barry, Calhoun, Clinton, Eaton, Gratiot, Ingham and 9 more | 7 hr |
Nearby
Freeze Warnings in Michigan, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.